# SDR RRXA001056

- Difficulty date: September 20, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- Aircraft time: 81,676 hours, 28,940 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Landing Gear
- Condition: Noisy
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER T/O UPON GEAR RETRACTION THERE WAS A LOUD   NOISE FROM NOSE GEAR THAT SOUNDED LIKE NOSE WHELL  SCRUBBER WASN'T STOPPING ONE OF THE TIRES HOWEVER   AS A/S INCREASED NOISE GOT MUCH LOUDER AND A STRONG   VIBRATION COULD BE FELT BENEATH THE PILOTS EGT CYCLED PACK COOLING DOORS  NO NOISE CHANGE NOISE FROM NOSE GEAR AREA WAS SO LOUD ATC RADIO COMM   COULD BARELY BE HEARD CYCLED GEAR AT 190 KIAS AND NO CHANGE IN NOISE  LEVEL WITH GEAR EXTENDED WHEN THE NOSE GEAR EXTENDED TO WHERE NOSE LG    LITE CAME ON THERE WAS A LOUD CLUNK AND HARD METAL TO METAL SOUND PLUS  A HARD VIBRATION LIKE THE STRUT HAD HIT THE END OG EXTENSION HARD NOISE  NEVER DIMINISHED UNTIL NOSE GEAR ON GROUND AT 100 KTS.  INSPECTED NOSE LANDING G
